Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Differential posets


Author: Richard P. Stanley
Journal: J. Amer. Math. Soc. 1 (1988), 919-961
MSC: Primary 06A10; Secondary 05A17
MathSciNet review: 941434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 06A10, 05A17

Retrieve articles in all journals with MSC: 06A10, 05A17


Additional Information

Richard P. Stanley
Affiliation:

DOI: http://dx.doi.org/10.1090/S0894-0347-1988-0941434-9
PII: S 0894-0347(1988)0941434-9
Article copyright: © Copyright 1988 American Mathematical Society